Alert archive / Oregon / Wind Advisories in 2020

Wind Advisory 4, NWS Medford, OR

January 19, 2020Siskiyou County, California; Jackson County, Klamath County, Lake County, Oregon

NWS Medford, OR issued this wind advisory at Jan 19, 2020, 1:27 PM PST for Siskiyou County, California; Jackson County, Klamath County, Lake County, Oregon. It took effect at Jan 20, 2020, 4:00 PM PST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jan 19, 2020, 1:27 PM PST (21:27 UTC)
In effect from
Jan 20, 2020, 4:00 PM PST
Expired
Jan 21, 2020, 4:00 PM PST
In force
24 hr
Issued by
NWS Medford, OR

Counties Siskiyou County, CA, Jackson County, OR, Klamath County, OR, Lake County, OR

The radar

The Medford radar (KMAX), 80 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 9.5 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2020-01-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2020-01-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
915 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

836 
WWUS76 KMFR 192127
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
127 PM PST Sun Jan 19 2020

CAZ081-201315-
/O.UPG.KMFR.HW.A.0003.200121T0600Z-200121T1800Z/
/O.NEW.KMFR.WI.Y.0004.200121T0000Z-200121T1800Z/
Central Siskiyou County-
Including the city of Weed
127 PM PST Sun Jan 19 2020

...WIND ADVISORY IN EFFECT FROM 4 PM MONDAY TO 10 AM PST
TUESDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...The southern Shasta Valley in central Siskiyou County.
  The strongest winds are expected near Weed. This includes
  portions of Interstate 5 between Grenada and Weed and portions 
  of Highway 97 near Weed.

* WHEN...From 4 PM Monday to 10 AM PST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down and power outages may result.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ORZ030-031-201315-
/O.NEW.KMFR.WI.Y.0004.200121T0900Z-200122T0000Z/
Northern and Eastern Klamath County and Western Lake County-
Central and Eastern Lake County-
127 PM PST Sun Jan 19 2020

...WIND ADVISORY IN EFFECT FROM 1 AM TO 4 PM PST TUESDAY...

* WHAT...South to southwest winds 25 to 35 mph with gusts up to 
  50 mph expected.

* WHERE...Highway 31 between Paisley and Summer Lake and high
  terrain areas of Lake County. 

* WHEN...From 1 AM to 4 PM PST Tuesday.

* IMPACTS...Gusty winds could cause travel difficulties for high
  profile vehicles and could blow around unsecured objects.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Visit us at https://www.weather.gov/Medford
6 follow-up statements
210 
WWUS76 KMFR 201036
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
236 AM PST Mon Jan 20 2020

CAZ081-202200-
/O.CON.KMFR.WI.Y.0004.200121T0000Z-200121T1800Z/
Central Siskiyou County-
Including the city of Weed
236 AM PST Mon Jan 20 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 AM PST TUESDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...The southern Shasta Valley in central Siskiyou County. 
  The strongest winds are expected near Weed. This includes 
  portions of Interstate 5 between Grenada and Weed and portions 
  of Highway 97 near Weed.

* WHEN...From 4 PM Monday to 10 AM PST Tuesday.

* IMPACTS...Gusty winds could cause travel difficulties for high
  profile vehicles and could blow around unsecured objects. Tree 
  limbs could be blown down and power outages may result.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ORZ030-031-202200-
/O.CON.KMFR.WI.Y.0004.200121T0900Z-200122T0000Z/
Northern and Eastern Klamath County and Western Lake County-
Central and Eastern Lake County-
236 AM PST Mon Jan 20 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 PM PST
TUESDAY...

* WHAT...South to southwest winds 25 to 35 mph with gusts up to 
  50 mph expected.

* WHERE...Highway 31 between Paisley and Summer Lake and high 
  terrain areas of Lake County.

* WHEN...From 1 AM to 4 PM PST Tuesday.

* IMPACTS...Gusty winds could cause travel difficulties for high 
  profile vehicles and could blow around unsecured objects.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Visit us at https://www.weather.gov/Medford
228 
WWUS76 KMFR 202131
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
131 PM PST Mon Jan 20 2020

ORZ026-211300-
/O.EXB.KMFR.WI.Y.0004.200121T0400Z-200121T1500Z/
Jackson County-
Including the city of Ashland
131 PM PST Mon Jan 20 2020

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 7 AM PST
TUESDAY...

* WHAT...South winds 25 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Southern Rogue Valley to include Ashland, Talent, and
  Phoenix as well as hills surrounding the Rogue Valley. 

* WHEN...From 8 PM this evening to 7 AM PST Tuesday.

* IMPACTS...Gusty winds could cause travel difficulties for high
  profile vehicles and could blow around unsecured objects.

* ADDITIONAL DETAILS...

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ081-211300-
/O.CON.KMFR.WI.Y.0004.200121T0000Z-200121T1800Z/
Central Siskiyou County-
Including the city of Weed
131 PM PST Mon Jan 20 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST TUESDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...The southern Shasta Valley in central Siskiyou County. 
  The strongest winds are expected near Weed. This includes 
  portions of Interstate 5 between Grenada and Weed and portions 
  of Highway 97 near Weed.

* WHEN...From 4 PM Monday to 10 AM PST Tuesday.

* IMPACTS...Gusty winds could cause travel difficulties for high 
  profile vehicles and could blow around unsecured objects. Tree 
  limbs could be blown down and power outages may result.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ORZ030-031-211300-
/O.CON.KMFR.WI.Y.0004.200121T0900Z-200122T0000Z/
Northern and Eastern Klamath County and Western Lake County-
Central and Eastern Lake County-
131 PM PST Mon Jan 20 2020

...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM TO 4 PM PST
TUESDAY...

* WHAT...South to southwest winds 25 to 35 mph with gusts up to 
  50 mph expected.

* WHERE...Highway 31 between Paisley and Summer Lake and high 
  terrain areas of Lake County.

* WHEN...From 1 AM to 4 PM PST Tuesday.

* IMPACTS...Gusty winds could cause travel difficulties for high 
  profile vehicles and could blow around unsecured objects.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Visit us at https://www.weather.gov/Medford
365 
WWUS76 KMFR 211150
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
350 AM PST Tue Jan 21 2020

CAZ081-211800-
/O.CON.KMFR.WI.Y.0004.000000T0000Z-200121T1800Z/
Central Siskiyou County-
Including the city of Weed
350 AM PST Tue Jan 21 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

* WHAT...South winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...The southern Shasta Valley in central Siskiyou County. 
  The strongest winds are expected near Weed. This includes 
  portions of Interstate 5 between Grenada and Weed and portions 
  of Highway 97 near Weed.

* WHEN...From 4 PM Monday to 10 AM PST Tuesday.

* IMPACTS...Gusty winds could cause travel difficulties for high 
  profile vehicles and could blow around unsecured objects. Tree 
  limbs could be blown down and power outages may result.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ORZ030-031-212000-
/O.CON.KMFR.WI.Y.0004.000000T0000Z-200122T0000Z/
Northern and Eastern Klamath County and Western Lake County-
Central and Eastern Lake County-
350 AM PST Tue Jan 21 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...South to southwest winds 25 to 35 mph with gusts up to 
  50 mph expected.

* WHERE...Highway 31 between Paisley and Summer Lake and high 
  terrain areas of Lake County.

* WHEN...From 1 AM to 4 PM PST Tuesday.

* IMPACTS...Gusty winds could cause travel difficulties for high 
  profile vehicles and could blow around unsecured objects.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ORZ026-211500-
/O.CON.KMFR.WI.Y.0004.000000T0000Z-200121T1500Z/
Jackson County-
Including the city of Ashland
350 AM PST Tue Jan 21 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING...

* WHAT...South winds 25 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Southern Rogue Valley to include Ashland, Talent, and 
  Phoenix as well as hills surrounding the Rogue Valley.

* WHEN...From 8 PM this evening to 7 AM PST Tuesday.

* IMPACTS...Gusty winds could cause travel difficulties for high 
  profile vehicles and could blow around unsecured objects.

* ADDITIONAL DETAILS...

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Visit us at https://www.weather.gov/Medford
337 
WWUS76 KMFR 211442
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
642 AM PST Tue Jan 21 2020

ORZ026-211545-
/O.CAN.KMFR.WI.Y.0004.000000T0000Z-200121T1500Z/
Jackson County-
642 AM PST Tue Jan 21 2020

...WIND ADVISORY IS CANCELLED...

Winds have diminished in the advisory area.

$$

CAZ081-211800-
/O.CON.KMFR.WI.Y.0004.000000T0000Z-200121T1800Z/
Central Siskiyou County-
Including the city of Weed
642 AM PST Tue Jan 21 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING...

* WHAT...South winds 25 to 35 mph with gusts up to 55 mph 
  expected.

* WHERE...The southern Shasta Valley in central Siskiyou County. 
  The strongest winds are expected near Weed. This includes 
  portions of Interstate 5 between Grenada and Weed and portions 
  of Highway 97 near Weed.

* WHEN...From 4 PM Monday to 10 AM PST Tuesday.

* IMPACTS...Gusty winds could cause travel difficulties for high 
  profile vehicles and could blow around unsecured objects. Tree 
  limbs could be blown down and power outages may result.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ORZ030-031-212245-
/O.CON.KMFR.WI.Y.0004.000000T0000Z-200122T0000Z/
Northern and Eastern Klamath County and Western Lake County-
Central and Eastern Lake County-
642 AM PST Tue Jan 21 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...South to southwest winds 25 to 35 mph with gusts up to 
  50 mph expected.

* WHERE...Highway 31 between Paisley and Summer Lake and high 
  terrain areas of Lake County.

* WHEN...From 1 AM to 4 PM PST Tuesday.

* IMPACTS...Gusty winds could cause travel difficulties for high 
  profile vehicles and could blow around unsecured objects.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Visit us at https://www.weather.gov/Medford
372 
WWUS76 KMFR 211749
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
949 AM PST Tue Jan 21 2020

CAZ081-211900-
/O.EXP.KMFR.WI.Y.0004.000000T0000Z-200121T1800Z/
Central Siskiyou County-
Including the city of Weed
949 AM PST Tue Jan 21 2020

...WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING...

Winds have tapered off in the Shasta Valley.

$$

ORZ030-031-220000-
/O.CON.KMFR.WI.Y.0004.000000T0000Z-200122T0000Z/
Northern and Eastern Klamath County and Western Lake County-
Central and Eastern Lake County-
949 AM PST Tue Jan 21 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* WHAT...South to southwest winds 25 to 35 mph with gusts up to 
  50 mph expected.

* WHERE...Highway 31 between Paisley and Summer Lake and high 
  terrain areas of Lake County.

* WHEN...Until 4 PM PST this afternoon.

* IMPACTS...Gusty winds could cause travel difficulties for high 
  profile vehicles and could blow around unsecured objects.

* View the hazard area in detail at 
  https://www.wrh.noaa.gov/mfr/HAZARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Visit us at https://www.weather.gov/Medford
391 
WWUS76 KMFR 212354
NPWMFR

URGENT - WEATHER MESSAGE
National Weather Service Medford OR
354 PM PST Tue Jan 21 2020

ORZ030-031-220100-
/O.EXP.KMFR.WI.Y.0004.000000T0000Z-200122T0000Z/
Northern and Eastern Klamath County and Western Lake County-
Central and Eastern Lake County-
354 PM PST Tue Jan 21 2020

...WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON...

Winds have decreased and no longer pose a threat, therefore, the
wind advisory will be allowed to expire.

$$

Visit us at https://www.weather.gov/Medford

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Jan 19, 8:42 AM PST, 4 hours 45 minutes earlier.

Area forecast discussion, Jan 19, 8:42 AM PST, 4 hours 45 minutes before
Area Forecast Discussion
National Weather Service Medford OR
842 AM PST Sun Jan 19 2020

.DISCUSSION...Morning low clouds and fog are affecting many valleys
this morning. Visibility is generally around a quarter mile this
morning, but observations show Klamath Falls less than one eighth
of a mile, so we've issued a Dense Freezing Fog Advisory for that
area through 10am.

Temperatures today should warm as we start to feel some southerly
flow ahead of the next front. We've leaned some on high-resolution
guidance and have brought 50 degree temperatures into the Rogue
Valley this afternoon. Morning balloon sounding data shows a shallow
cloud layer this morning, so this makes some sense.

Today we'll be focused on the next frontal system due to arrive
Monday night into Tuesday morning. We think the main impacts from
this will be gusty winds in the most wind-prone areas in southerly
flow events (Weed, possibly coast, south-facing high terrain) and
snowfall in the Mt Shasta area (snow levels 3500-4000 feet).

Please see the previous discussion below for more details on the
upcoming front and beyond.

&&

.AVIATION...For the 19/12Z TAF Cycle...Although VFR prevails for
most of the region, MVFR/IFR conditions will persist through the
morning in many of the valleys, particularly the Illinois, lower
Rogue, Scott, and Klamath River valleys. Some areas of freezing fog
have formed in and around KLMT as well. These areas should burn off
by midday.  VFR is expected across the region by Sunday afternoon,
continuing into Sunday evening. -BPN

&&

.MARINE...Updated 830 AM PST Sunday 19 Jan 2020...Seas will
gradually diminish through tonight, but will remain high and steep.

A weak front will move in late Sunday night and this will start a
trend of building seas with building long period west swell. The
long period swell will peak at 13 feet at 17 seconds Monday
afternoon, but seas will continue to build as the waning swell
combines with a shorter period west swell and building wind waves.

A stronger front Monday night will likely produce gales with very
high and very steep long-period seas continuing through Tuesday
night. Peak seas are forecast at around 20 ft at 15 seconds Tuesday
afternoon. Bar conditions are likely to become hazardous during this
time.

The pattern will remain active for the rest of the week with
several weaker fronts moving through. These fronts will likely
generate small craft advisory winds and seas.

&&

.PREV DISCUSSION... /Issued 350 AM PST Sun Jan 19 2020/

SHORT TERM...An upper level ridge will remain in place today.
This will result in continued dry weather across the area. Morning
valley fog has developed in some inland valleys, including the
Klamath River, Scott, Illinois and lower Rogue Valleys. Patchy
freezing fog has also developed in some eastern valleys in
Klamath, eastern Siskiyou and Modoc Counties. Fog may develop in
other western valleys early this morning, including areas in the
Rogue Valley and Umpqua Valley. Fog is expected to clear late this
morning.

The upper ridge axis will shift eastward today into tonight as an
upper trough approaches from the west. A front will near the coast
tonight and Monday morning. Models continue to show this front
will weaken as it moves into the ridge. As the weak front nears
the coast, may see light precipitation develop along the coast,
and more likely over the coastal waters tonight and Monday.
Inland areas are expected to remain dry.

A stronger and wetter front will approach the coast Monday
evening. This front is forecast to move onshore late Monday night
and early Tuesday morning then inland across the area Tuesday
morning and afternoon. With this front expect a mix of rain and
mountain snow. Models indicate 0.5 to 1.5 inches of rain along
the coast with this frontal passage and 0.25 to 0.75 inches inland
across western portions of the area. Areas east of the Cascades
are expected to seem mainly light precipitation. Snow may impact
the higher mountain passes. Snow levels are forecast to be around
4000 to 4500 feet Monday night and Tuesday morning. Moderate to
locally heavy snow is possible in the mountains in western and
south- central Siskiyou County late Monday night through Tuesday
morning with light to moderate snow in the Southern Oregon
Cascades. East of the Cascades, also expect light snow
accumulations.

Ahead of this front, south winds are expected to increase Monday
evening, then peak Monday night into Tuesday morning. At the
coast, a low level jet may bring strong winds to the headlands,
with gusts to 60 mph. Inland, expect breezy to gusty winds. Of
note, the combinations of a 7 mb pressure gradient between
Medford and Redding and a strong mid level jet (50 to 60 kts at
700 mb), may result in strong winds developing in the southern
Shasta Valley. So have added a wind watch for the Shasta Valley
Monday night and Tuesday morning. Gusty southeast winds are also
possible in the southern Rogue Valley near Ashland. These winds
may reach advisory levels

Behind the front models continue to show that widespread showers
will fill into the area as the upper trough moves into place. A
cold air mass aloft will result in weak instability developing
along the coast. With the cool and unstable air mass, have
introduced a slight chance of thunderstorms over the coastal
waters Monday night and across the near shore waters and Coos and
Douglas coast Tuesday morning and afternoon. Snow levels will
lower as the cold showery airmass moves into the area, lowering to
3000 to 4000 feet during the day Tuesday and into Tuesday
evening. Showers will linger Tuesday night, especially along the
coast and over the mountains.

LONG TERM...On Wednesday, a shortwave upper level ridge will
build into the area. However, current models show good agreement
that a low in the Gulf of Alaska will bring a warm front over the
ridge and into the area on Wednesday. This will likely bring
precipitation into western portions of the CWA with a chance for
precipitation east of the Cascades. The warm front lifts north
Wednesday night and a cold front gradually moves into the area on
Thursday. This front may stall near the coast on Thursday.
Depending on where this front stalls, may see moderate to locally
heavy precipitation along the coast and over the coastal
mountains Thursday into Friday. Another disturbance will approach
on Friday and may bring the front inland Saturday into Sunday.
However, confidence is low in the details of this system as models
have shown run-to- run variability. Overall, expect an active and
wet pattern Wednesday through Sunday with snow levels remaining
near higher pass levels.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...Dense Fog Advisory until 10 AM PST this morning for ORZ029.

CA...High Wind Watch from Monday evening through Tuesday morning for
     CAZ081.

Pacific Coastal Waters...Gale Watch from Monday afternoon through late Monday night for
     PZZ350-356-370-376.
     Small Craft Advisory until 4 PM PST Monday for
     PZZ350-356-370-376.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 19, 2:59 AM PSTHigh Wind WatchMFRSiskiyou10 hr
Jan 19, 1:27 PM PSTWinter Storm WatchMFRSiskiyou13 hr
Jan 19, 8:28 AM PSTDense Fog AdvisoryMFRKlamath92 min
Jan 19, 2:13 PM PSTGale WarningMFR38 hr
Jan 19, 2:13 PM PSTHazardous Seas WarningMFR48 hr

Nearby

Wind Advisories in Oregon, 2020Wind Advisories in California, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.